Tired and feeling like flu

Today , feel rubbish as if got the flu sniffly , stuffed up eyes running and heady , but like that every morning , wonder what I would feel like IF i get the flu, mmm had flu jab sat so hope that not happen. feet on fire fingers and wrists hurting , my shoulder ,neck and side of my face feel as if they are swollen , (RA and OA in jaw ) later my side of mouth will go that i lisp, spill drinks, talking have to drink or voice goes, symtoms are part RA and OA and the nerve damage around my neck . But feel so much more tired these days , that even effort to go to vampire as i should but has to be before 2pm so not make it . , Will go tomorrow . But for now just waiting for the appt for the infusion, and hope it soon, So may just go shoping with daughter if she turns up lol,

3 Replies

oldestnewest
  • Hi pottypam. Sounds like a bad flare up to me and perhaps the beginnings of a cold. Believe me if you get the real flu you will know about it! Have you had any treatment recently which could have caused an upset? Or changed your medication? Suggest you talk it over with your GP/Nurse if you cannot get to your rheumy consultant. Perhaps also get your GP to chase up the hospital for a date for your infusion - you shouldn't have to suffer in pain and discomfort when something can be done quickly.

    Hope it gets sorted soon. LavendarLady x

  • Hi Lavendar lady ,

    My meds have been changed a few times in last few months, could not give me my steroid injection as my INR to high so tried the pills , made me really ill, and although stopped them after few days have not felt right since . Have since doubled my Leflunomide to 20mg twice a day , but on lower dose made me itch so not sure this good idea but will see. Not doing a lot at mo though. But it only till the infusion.

    I will give it a couple of days then call my rhumy nurse and see if she managed to book me in ,she wanted to get it done in a month but that was over 2 weeks ago . not heard, but also have go on my INR level ,which i fact causes a lot of my med problems,

    Hopefully will hear in day or two,

    Pam x

  • Just hope they can sort you soon and that you get that infusion asap x

You may also like...